# SDR HNAA2011203070066

- Difficulty date: March 7, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 49,826 hours, 55,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 601301X
- Part serial: ORD124
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE FORWARD EMERGENCY EGRESS LIGHT IS INOPERATIVE.  R & R BATTERY IAW MM 33-51-00.  OPS CHECKED GOOD.
